Hello, I am presently taking femara (1 1/2 yrs into the therapy and 2 1/2 more years to go). I have developed arthritis in my thumb joint and wanted to take glucosamine chondroitin supplements. Will this interfere with my femara therapy? I live in Italy and the doctors do not believe in vitamins/supplements, etc. so no matter which doctor I ask they really don't answer since it's very different over here. I would appreciate if you could help me out with some information so that I can start taking the glucosamine. Thank you. Joan
11 Jan 2011
I personally have never been a big believer in vitamins, however, when I was stricken with RA and unable to walk, (2009) I would and did try everything! My husband saw a late night infomercial for a product called Supple. It is a drink that contains glucosamine and chondrotin in its purest form, shellfish free. It claimed to lubricate joints and increase ease of movement. I noticed a difference in about 4 days! I have continued to drink 1-3 cans a day every since. It may be mind over matter, but it worked and I continue to use it. Supple is not sold in stores, but I have seen many other substitutes available. There are no side effects and it tastes good. I tried the pills and didnt really notice any difference, but this drink seems to have a positive effect on my stiffness. The infomercial has claimed that people who drink Supple have been able to come off all of their medications but I am not willing to try that yet! Here is the website - www.SuppleBodies.com
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have clucoma and i have been advised not to use joint juice because of the side effects.
1 answer • 29 Mar 2010
i began taking glucosamine chondroitin a few days ago and have been suffering from frequent loose stools. is there possibly a connection.
2 answers • 2 Aug 2010
One doctor recommends I use IotFlex G and OptiFelx C; this separates the glucosamine dosage from the chondroitin by taking them 12 hours apart. Do ...
1 answer • 13 Feb 2011
It does not recommend taking sulphanimides with KH3. So how much is in glucosamine & chondroitin? Does it pose a risk?
1 answer • 20 Mar 2011